# SDR CHQA20130212060

- Difficulty date: February 12, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 18,088 hours, 19,699 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,340 hours, 19,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE OUTBOARD SEAT TRACK BETWEEN FRAME 8 AND FRAME 10.  MAINTENANCE REPAIRED THE SEAT TRACK IN ACCORDANCE WITH ETD2013-145-002601.
